# SDR ASAA0540504

- Difficulty date: September 26, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546881127
- Condition: Gouged
- Location: Fs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FUSELAGE SKIN STRAP AT BS 1150 STRINGER 20R GOUGED.  REMOVED DAMAGED SECTION OF STRAP, FABRICATED AND INSTALLED REPAIR STRAP AND FILLER IAW ASA EA 5310-02499.  (M)
